Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Zafrullah, Muhammad
2003.
Various Facets of Rings BetweenD[X] andK[X].
Communications in Algebra,
Vol. 31,
Issue. 5,
p.
2497.
Izelgue, L.
and
Ouzzaouit, O.
2018.
Hilbert rings and G(oldman)-rings issued from amalgamated algebras.
Journal of Algebra and Its Applications,
Vol. 17,
Issue. 02,
p.
1850023.
Azimi, Y.
2023.
Hilbert rings with maximal ideals of different heights and unruly Hilbert rings.
Canadian Mathematical Bulletin,
Vol. 66,
Issue. 1,
p.
196.